# SDR AALA202106289007

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 18,181 hours, 8,235 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED;: CAPTAINS L2 WINDOW DIFFICULT TO LOCK AND UNLOCK. CLEANED, LUBED, CHECKED BRAKE OVER AND LOCK AND UNLOCK FORCE FOUND TO BE WITHIN LIMITS PER AMM 56-12-11, OK FOR SERVICE.
